MathSciNet Relay Station
MathSciNet bibliographic data
MR967488 (89m:81024) 81B10 (06C15 54A99)
Pulmannová, Sylvia; Riečanová, Zdena A topology on quantum logics. Proc. Amer. Math. Soc. 106 (1989), no. 4, 891–897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement